Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spectral theory of Reinhardt measures


Authors: Raúl E. Curto and Keren Yan
Journal: Bull. Amer. Math. Soc. 24 (1991), 379-385
MSC (1985): Primary 47A10, 47A53, 47B37, 32A07; Secondary 47B20, 32E20, 47B35, 47A50
MathSciNet review: 1071031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47A10, 47A53, 47B37, 32A07, 47B20, 32E20, 47B35, 47A50

Retrieve articles in all journals with MSC (1985): 47A10, 47A53, 47B37, 32A07, 47B20, 32E20, 47B35, 47A50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16040-4